Publications by Staff

M.V.Subba Rao - (6)


S.No Title Conference/Journal Name category Staff Name Department Academic Year
1 Axially Symmetric Cosmic Strings Domain walls in Lyra Geometry. Astrophysics and Space Science vol.302: 157-160(2006). International Journal M.V.Subba Rao Engineering Mathematics 2005-2006
2 Axially Symmetric String Cosmological Models Brans-Dicke Theory of Gravitation Astrophysics and Space Science, vol.305: 183-186(2006). International Journal M.V.Subba Rao Engineering Mathematics 2005-2006
3 Axially Symmetric Radiating Models in Brans-Dicke Cosmology Astrophysics and Space Science, vol.306: 1-3(2006) International Journal M.V.Subba Rao Engineering Mathematics 2005-2006
4 A Non-Static plane Symmetric Radiating Cosmological in Brans-Dicke Theory of gravitation Int. J. Dynamical Systems and Geometric Theories vol. 4, Number 2 (2006) 133-137 International Journal M.V.Subba Rao Engineering Mathematics 2005-2006
5 A Cosmological model with Negative constant Deceleration Parameter in Scalar-Tensor Theory of gravitation. Astrophysics and Space Science (2006), vol.306, 171-174. International Journal M.V.Subba Rao Engineering Mathematics 2005-2006
6 Kantowski–Sachs bulk viscous string cosmological model in Lyra manifold Astrophysics and Space Science March 2015, Volume 356, Issue 1, pp 149-152 International Journal M.V.Subba Rao Engineering Mathematics 2014-2015


T.Sreenivas- (1)


S.No Title Conference/Journal Name category Staff Name Department Academic Year
1 Ferrotorodic domain pairs for 116 ferroic species. International journal of engeneering research and application, ISSN: 2248-9622, Vol 2 , Issue 3, pp:2318-2334 International Journal T.Sreenivas Engineering Mathematics 2011-2012


G.Suryanarayana- (4)


S.No Title Conference/Journal Name category Staff Name Department Academic Year
1 Higher Dimensional Perfect Fluid Cosmological Models in f(R, T) Gravity Prespace time Journal, November 2014, Volume 5, Issue 13, pp. 1389-1397. International Journal G.Suryanarayana Engineering Mathematics 2014-2015
2 Kantowski-Sachs Cosmological Model in f(R,T) Theory of Gravity The African Review of Physics International Journal G.Suryanarayana Engineering Mathematics 2015-2016
3 Kantowski-Sachs Holographic Cosmological Model in Saez-Ballester Theory of Gravitation PRESPACETIME JOURNAL,Vol 7,No 5 International Journal G.Suryanarayana Engineering Mathematics 2015-2016
4 A Tilted Cosmological Model in Brans-Dicke Theory of Gravitationc PRESPACETIME JOURNAL,Vol 6,No 9 International Journal G.Suryanarayana Engineering Mathematics 2015-2016


S.Ananda kumar- (1)


S.No Title Conference/Journal Name category Staff Name Department Academic Year
1 INFLUENCE OF THE INTERFACIAL STIFFNESS CONSTANTS ON LAMB WAVE PROPAGATION IN A BI-LAYER INTERNATIONAL JOURNAL OF APPLIED MATHEMATICS International Journal S.Ananda kumar Engineering Mathematics 2015-2016


M.S.L.R.Malika- (1)


S.No Title Conference/Journal Name category Staff Name Department Academic Year
1 INFLUENCE OF THE INTERFACIAL STIFFNESS CONSTANTS ON LAMB WAVE PROPAGATION IN A BI-LAYER INTERNATIONAL JOURNAL OF APPLIED MATHEMATICS International Journal M.S.L.R.Malika Engineering Mathematics 2015-2016